MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5 F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5 F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK000587A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reaz1035 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per sales rep, the facility reported that when the picc rn went to grab the kit, it was already opened.

Brand Name
POWERPICC SOLO CATHETER, 5 F DL 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6428004
Report Number3006260740-2017-00287
Device Sequence Number18840618
Product Code LJS
UDI-Device Identifier00801741135033
UDI-Public(01)00801741135033(17)180331(10)REAZ1035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue NumberCK000587A
Device Lot NumberREAZ1035
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1